# SDR SWAA2021050361281

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON TOP OF SEAT TRACK CROWN BS 520; LBL 45; WL 208 / REMOVED DAMAGE SECTION OF SEAT TRACK AND SPLICE BS 500C+10 - BS 520 AND INSTALLED NEW SEAT TRACK SECTION AND SPLICE I.A.W SRM 53-20-52-2R-4 REPAIR 4; BOEING DWG 143A5300
